# SDR CALA2011022500109

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 45,045 hours, 23,767 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40817
- Part serial: 1114
- Condition: Failed
- Location: Mlg
- Part time: 41,739 hours, 22,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGHT ON FORWARD PANEL ILLUMINATED IN-FLIGHT.  WENT OUT PRIOR TO LANDING.  PREVIOUS HISTORY.  RAN QRH.  REMOVED AND REPLACED NR 3 MAIN WHEEL TRANSDUCER IAW MM 32-42-11.  OPS CHECKED GOOD.  NO OTHER DEFECT NOTED AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1390944  SN OFF 01114 TRANSDUCER, MLG  OFF 03-3246-9-0001 1114 ON 03-3246-9-0001 5056.
